Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 45 found articles
 
 
  Intermediate solutions of second order quasilinear ordinary differential equations in the framework of regular variation
 
 
Title: Intermediate solutions of second order quasilinear ordinary differential equations in the framework of regular variation
Author: Takaŝi, Kusano
Manojlović, Jelena V.
Milošević, Jelena
Appeared in: Applied mathematics and computation
Paging: Volume 219 (2013) nr. 15 pages 14 p.
Year: 2013
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands